# SDR HEEA116396

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 18,587 hours
- Engine: Allsn 250C30S
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Fluctuates
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE NR1 ENGINE FUEL FLOW STARTED TO FLUCTUATE BETWEEN 200 TO 300 LBS.  T5 AND N2 REMAINED NORMAL.  RETURNED TO BOOTHVILLE.  MAINTENANCE CLEANED THE CONNECTOR AT THE FUEL FLOW TRANSMITTER.
